Nonlinear structures determined by measures on Banach spaces
Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 121-130.
@incollection{MSMF_1976__46__121_0,
     author = {Elworthy, K. David},
     title = {Nonlinear structures determined by measures on {Banach} spaces},
     booktitle = {Journ\'ees sur la g\'eom\'etrie de la dimension infinie (Lyon, 1975)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {121--130},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1976},
     doi = {10.24033/msmf.189},
     zbl = {0327.28010},
     mrnumber = {57 #4218},
     url = {http://archive.numdam.org/articles/10.24033/msmf.189/}
}
TY  - CHAP
AU  - Elworthy, K. David
TI  - Nonlinear structures determined by measures on Banach spaces
BT  - Journées sur la géométrie de la dimension infinie (Lyon, 1975)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1976
DA  - 1976///
SP  - 121
EP  - 130
IS  - 46
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.189/
UR  - https://zbmath.org/?q=an%3A0327.28010
UR  - https://www.ams.org/mathscinet-getitem?mr=57 #4218
UR  - https://doi.org/10.24033/msmf.189
DO  - 10.24033/msmf.189
ID  - MSMF_1976__46__121_0
ER  - 
%0 Book Section
%A Elworthy, K. David
%T Nonlinear structures determined by measures on Banach spaces
%B Journées sur la géométrie de la dimension infinie (Lyon, 1975)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1976
%P 121-130
%N 46
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.189
%R 10.24033/msmf.189
%F MSMF_1976__46__121_0
Elworthy, K. David. Nonlinear structures determined by measures on Banach spaces, in Journées sur la géométrie de la dimension infinie (Lyon, 1975), Mémoires de la Société Mathématique de France, no. 46 (1976), pp. 121-130. doi : 10.24033/msmf.189. http://archive.numdam.org/articles/10.24033/msmf.189/

[1] C. Bessaga, Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sc. XIV, 1 (1966), 27-31. | MR | Zbl

[2] C. Borell, Convex measures on locally convex spaces, Arkiv for Matematik (12) (1974), 239-252. | MR | Zbl

[3] D. Burghelea and N.H. Kuiper, Hilbert manifolds, Ann. of Math. 90 (1969), 379-417. | MR | Zbl

[4] R.M. Dudley, J. Feldman, and L. Lecam, On seminorms and probabilities, and abstract Wiener spaces, Annals of Math. 93 (1971), 390-408. | MR | Zbl

[5] J. Eells, Integration on Banach manifolds, Proc. 13th Biennial Seminar of the Canadian Mathematical Congress, Halifax, (1971), 41-49. | MR | Zbl

[6] K.D. Elworthy, Gaussian measures on Banach spaces and manifolds, Proc. 1972, Summer Institute on Global Analysis, Trieste: Global Analysis and its Applications, Vol. II, 151-166, International Atomic Energy, Vienna, (1974). | Zbl

[7] K.D. Elworthy, Measures on infinite dimensional manifolds, Functional Integration and its applications, (A.M. Arthurs, Ed.) Oxford University Press, (1975).

[8] L. Gross, Measurable functions on Hilbert space, Trans. A.M.S. 105 (1962), 372-390. | MR | Zbl

[9] L. Gross, Potential theory on Hilbert space, J. of Functional Anal. 1, (1967) 123-181. | MR | Zbl

[10] H.H. Kuo, Integration theory on infinite dimensional manifolds, Trans. A.M.S. 159 (1971), 57-78. | MR | Zbl

[11] H.H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Math. 463, Springer-Verlag. | MR | Zbl

[12] K.R. Parthasarathy, Probability measures on metric spaces, Academic Press, 1967. | MR | Zbl

[13] J. Peetre, Interpolation functors and Banach couples, Actes, Congres intern. Math., Nice, 1970, Tome 2, 373-378. | MR | Zbl

[14] R. Ramer, On nonlinear transformations of Gaussian measures, J. of Functional Anal. 15, (1974), 166-187. | MR | Zbl

[15] L. Schwartz, Radon measures on arbitrary topological spaces and cylindrical measures, Tata Institute of Fundamental Research Studies in Mathematics 6, Oxford University Press., 1973. | MR | Zbl

[16] A.M. Versik, Duality in the theory of measure in linear spaces, Soviet Math. Dokl. Vol. 7, (1966), n° 5, 1210-1214 = Dokl. Nauk SSSR, Tom 170 (1966), n° 3. | Zbl

Cited by Sources: